# SDR SWAA2022021492167

- Difficulty date: May 21, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 63,053 hours, 36,829 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 231YF HAS EDGE DAMAGE AT AFT INBD SIDE / EVALUATED; PREPPED; CLEANED AND REPAIRED DAMAGE TO TOP FACE SHEET AND AFT EDGE ON FLOORBOARD 231YF IAW B737 SRM 53-00-50-2R-4; PARA3 (A - K1; L1; M1) REV 64.
